# SDR ABXA9900555

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326245N
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 PYLON LEFT LOWER ATTACH ANGLE CRACKED AT STATION 990.  REPAIRED ANGLE IAW DC9 SRM 54-04.
